# SDR DHL9672029C

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Condition: Cracked
- Location: Nr 8 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 8 SLAT ACTUATOR TRUNNION, OUTBD VERTICAL SUPPORT ANGLE IS CRACKED JUST UNDER LOWER ATTACH BOLT TO TRUNNION.  REMOVED AND REPLACED OUTBD VERTICAL SUPPORT ANGLE AT NR 8 SLAT ACTUATOR TRUNNION PER SRM 51-10-1, 9 BY 4.5.
